About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Jul 15, 2012 · Temporal Arteritis in Stroke & Cerebrovascular Diseases

Thanks for sharing ur experience. I am a care giver to my mother who has been on prednisone for two years now she started with 60 but now she is on 2.5 yet her sed rate still high it’s 45 she gained a lot of weight and lost lots of bone density and that affects her ability to walk as she used to and yes she feels so tired and it to mention her mood swings am glad u r off this medication and I wish u all the best

Jul 11, 2012 · Temporal Arteritis in Stroke & Cerebrovascular Diseases

This is what we call necessary evil it causes diabetes high blood pressure gain so much weight mood swings bone loss and for that last reason u should be taking calcium with vitamin d plus a medication called allendronate sodium 70 mg once a week if u r diabetic or prediabetic u need to watch ur sugar level so closely u might need to take insulin u should Ask ur doctor about that wish u good luck